Metrically convex functions in normed spaces

Volume 105 / 1993

Stanisław Kryński Studia Mathematica 105 (1993), 1-11 DOI: 10.4064/sm-105-1-1-11


Properties of metrically convex functions in normed spaces (of any dimension) are considered. The main result, Theorem 4.2, gives necessary and sufficient conditions for a function to be metrically convex, expressed in terms of the classical convexity theory.


  • Stanisław Kryński

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image